# SDR SWAA2016101308705

- Difficulty date: September 22, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 42,435 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DOOR SILL WEB CORRODED AT UPPER SURFACE.  R&R WEB IAW DWG AND SRM.
